I have been on the depo shot for only 3 months it was my first shot. I had unprotected sex and my period I guess I could say stopped and I have like a brown discharge. My stomach looks a little bigger especially to some people. Ive had cramping and felt nauseas the past few days. Im also freaking out because they are suppose to test me before giving me depo and i went in today asking if i had to pee cause i was concerned i was pregnant and they told me no and gave me the shot anyways. I just need some other opinions/advice on the situation
Was your shot on time, I'm reading this like you went in for the second shot , having had it for 3 months. If it was on time you're not pregnant. You are just worrying for nothing probably. Or did you have the shot 3 months ago and that is when you think they should have tested you? If you can clarify, we can answer you better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2014 • 1 answer
Posted 13 Dec 2014 • 2 answers
Posted 10 Mar 2015 • 2 answers
Posted 8 Apr 2015 • 1 answer
Posted 18 May 2015 • 1 answer